# SDR VTZA97136

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 2460 · DC Power Distribution System
- Part: Pwr Dist Unit
- Part number: A2105E
- Condition: Failed
- Location: Right Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6445 - IAD-CHO - DURING TAXI-OUT, EXPERIENCED A RIGHT ENGINE NO START CONDITION.  AIRCRAFT RETURNED TO THE GATE WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE RIGHT PDU HAD FAULTED.  MAINTENANCE RESET THE PDU AND CHECKED ALL OVERCURRENT PROTECTION RELAY IAW WITH ALL MAINTENANCE PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
